Talk

Advanced search

Question about UTI/antibiotics at time of delivery

(4 Posts)
MiniMarmite Wed 20-Aug-08 11:30:26

Also posted in pregnancy...I've been to the docs this morning and found I have a urine infection sad so I've been prescribed antibiotics (specifically cefalexin)...

I just wondered if anyone else has been in a similar situation and if this had any affect on early feeding (e.g. difficulty establishing due to taste aversion, baby getting oral thrush etc) if the baby arrived during the course (I remain hopeful that I may deliver in the next 6 days!).

Or any other effects...

I know I can't do much about it but just want to be well prepared.

Thanks in advance smile

LeonieD Wed 20-Aug-08 16:07:42

Message withdrawn

MiniMarmite Wed 20-Aug-08 16:30:23

Thanks Leonie

I made sure I got a canesten pessary at the same time as I suspected that would happen - usually works for me but I'll bear in mind that it might not be so effective if taking antibiotics.

Sorry to hear you've been suffering with UTIs.

LeonieD Wed 20-Aug-08 17:48:00

Message withdrawn

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now